MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated magnesium results from alinity c processing module on multiple patients.The results provided were: on (b)(6) 2026 sid (b)(6): 59yrs old female: initial=7.5 mg/dl /repeated=1.5mg/dl.On (b)(6) 2026 sid (b)(6): 80yrs old male: initial=6.9 mg/dl /repeated=1.8 mg/dl.Customer reference range for magnesium=1.6 to 2.6 mg/dl; critical range=< 1.0 or > 5.0 mg/dl.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
During the requested site visit, the field service engineer (fse) inspected the instrument, performed troubleshooting procedures and determined the obstructed pump, probe wash, bellows type (rohs).The replacement of the pump, probe wash, bellows type (rohs), which resolved the issue.The instrument service history review revealed no additional service tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of historical data revealed no trends, systemic issues, or related nonconformances.The architect system operations manual addresses operational precautions and limitations and troubleshooting of the fluidics subsystem and component replacement, removal and verification of the pump, probe wash, bellows type (rohs).A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Based on the investigation no product deficiency was identified for either the architect c4000 serial number (b)(6), or the pump, probe wash, bellows type (rohs).
 
Event or Problem Description
The customer observed falsely elevated magnesium results from alinity c processing module on multiple patients.The results provided were: on (b)(6) 2026 sid (b)(6): 59 yrs old female: initial=7.5 mg/dl /repeated=1.5mg/dl.On (b)(6) 2026 sid (b)(6): 80 yrs old male: initial=6.9 mg/dl /repeated=1.8 mg/dl.Customer reference range for magnesium=1.6 to 2.6 mg/dl; critical range=< 1.0 or > 5.0 mg/dl.There was no reported impact to patient management.

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24755285
Report Number3016438761-2026-00183
Device Sequence Number15646319
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC MAGNESIUM (1000T), 03P68-24, 77641UD00; CC MAGNESIUM (1000T), 03P68-24, 77641UD00
Patient SexUnknown